# SDR DL76L100288

- Difficulty date: February 7, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 90,161 hours, 13,289 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 2024T30125
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD UPPER SPAR WEB FUEL TUBE CUTOUT FOUND CRACKED.  REPAIRED IAW ERA 473380-14.
